Segui
Yuri N Fedorov
Titolo
Citata da
Citata da
Anno
Various aspects of n-dimensional rigid body dynamics
YN Fedorov, VV Kozlov
Translations of the American Mathematical Society-Series 2 168, 141-172, 1995
1431995
The Complex Geometry of Weak Piecewise Smooth Solutions of Integrable Nonlinear PDE's¶ of Shallow Water and Dym Type
MS Alber, R Camassa, YN Fedorov, DD Holm, JE Marsden
Communications in Mathematical Physics 221, 197-227, 2001
1082001
Nonholonomic LR systems as generalized Chaplygin systems with an invariant measure and flows on homogeneous spaces
YN Fedorov, B Jovanovic
Journal of Nonlinear Science 14, 341-381, 2004
912004
Algebraic geometrical solutions for certain evolution equations and Hamiltonian flows on nonlinear subvarieties of generalized Jacobians
MS Alber, YN Fedorov
Inverse Problems 17 (4), 1017, 2001
812001
Discrete nonholonomic LL systems on Lie groups
YN Fedorov, DV Zenkov
Nonlinearity 18 (5), 2211, 2005
742005
Chaplygin ball over a fixed sphere: an explicit integration
AV Borisov, YN Fedorov, IS Mamaev
Regul. Chaotic Dyn. 13 (6), 557--571, 2008
642008
Classical integrable systems and billiards related to generalized Jacobians
Y Fedorov
Acta Appl. Math 55 (3), 251--301, 1999
491999
On the weak Kowalevski–Painlevé property for hyperelliptically separable systems
S Abenda, Y Fedorov
Acta Applicandae Mathematica, 2000
482000
On billiard solutions of nonlinear PDEs
MS Alber, R Camassa, YN Fedorov, DD Holm, JE Marsden
Physics Letters A 264 (2-3), 171-178, 1999
461999
Wave solutions of evolution equations and Hamiltonian flows on nonlinear subvarieties of generalized Jacobians
MS Alber, YN Fedorov
Journal of Physics A: Mathematical and General 33 (47), 8409, 2000
402000
The hydrodynamic Chaplygin sleigh
YN Fedorov, LC García-Naranjo
Journal of Physics A: Mathematical and Theoretical 43 (43), 434013, 2010
382010
Unimodularity and preservation of volumes in nonholonomic mechanics
YN Fedorov, LC García-Naranjo, JC Marrero
J. Nonlinear Sci. 25 (1), 203--246, 2015
312015
The Poisson equations in the nonholonomic Suslov problem: integrability, meromorphic and hypergeometric solutions
YN Fedorov, AJ Maciejewski, M Przybylska
Nonlinearity 22 (9), 2231, 2009
312009
On two modified integrable problems in dynamics
A Borisov, Y Fedorov
Vestnik Moskov. Univ. Ser. I Mat. Mekh., 102-105, 1995
311995
Sigma-function solution to the general Somos-6 recurrence via hyperelliptic Prym varieties
YN Fedorov, ANW Hone
Journal of Integrable Systems 1 (1), xyw012, 2016
282016
Quasi-Chaplygin systems and nonholonimic rigid body dynamics
YN Fedorov, B Jovanović
Letters in Mathematical Physics 76 (2), 215-230, 2006
272006
An ellipsoidal billiard with quadratic potential
Y Fedorov
Funct. Anal. Appl. 35, 2001
262001
Hamiltonization of the generalized Veselova LR system
Y Fedorov, B Jovanovic
Regular and Chaotic Dynamics 14 (4), 495-505, 2009
222009
Dynamical systems on infinitely sheeted Riemann surfaces
YN Fedorov, D Gómez-Ullate
Physica D: Nonlinear Phenomena 227 (2), 120-134, 2007
222007
Homoclinic billiard orbits inside symmetrically perturbed ellipsoids
A Delshams, Y Fedorov, R Ramírez-Ros
Nonlinearity 14 (5), 1141, 2001
212001
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20